# SDR IXXA06SMN306S

- Difficulty date: September 15, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 700
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT MAIN LANDING GEAR RIGHT HAND TRAPEZOIDAL FITTING OUTBOARD FLANGE CRACKED, AT STATION 902.000.  REMOVED CRACKED TRAPEZOIDAL FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW TRAPEZOIDAL FITTING AND OUTBOARD SPLICE FITTING, P/N 5894269-4 AND REINSTALLED INBOARD, SPLICE FITTING IAW DC-8 SRM 53-1-0 PAGE 1, DC-8 SRM 51-3-0,DC-8 SRM 51-1-8B, DC-8 SRM 51-1-20D, DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-3-1DOUGLAS DRAWING NUMBER 5750127 AND NUMBER 57500092.
